# SDR SIMA20150304008

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 29,126 hours, 24,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Part serial: 6613
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT UP WON’T STAY ON.  REPLACED AFT CABIN FLASHLIGHT IAW 25-60-11.  FLASHLIGHT B-07-0011-500 INTERCHANGE WITH B-07-0011-501.
